2017
Том 69
№ 6

All Issues

Volume 20, № 1, 1968

Article (Ukrainian)

Continual analogues of polynomials orthogonal on a circle

Akhiezer N. I., Rybalko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 3–24

Article (Ukrainian)

Existence theorem for a nonlinear free boundary-value problem

Danilyuk I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 25–33

Article (Ukrainian)

Solution of a boundary value problem for a nonlinear system of second order ordinary differential equations

Kovach Yu. I., Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 34–44

Article (Ukrainian)

Chebyshev approximation of certain operators. I

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 45–65

Article (Ukrainian)

Relationships between the sets of Lebesgue-Banach and Lebesgue-Orlicz points for functions from an Orlicz space

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 66–77

Article (Ukrainian)

Uniform stability of conformal mappings of closed regions

Suvorov G. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 78–84

Article (Ukrainian)

Growth of solutions of N-TH order nonlinear differential equations with delay

Barkovskaya N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 98–103

Article (Ukrainian)

Simultaneous approximation of functions and their derivatives in a complex domain

Vorob'ev N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 113–119

Article (Ukrainian)

Quantity of periodic solutions for a system of nonlinear ordinary differential equations with periodic coefficients

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 119–122

Article (Ukrainian)

Extremal properties of meromorphic functions in multiply connected domains

Mityuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 122–127

Article (Ukrainian)

Equilibrium stability of Voronets' nonholonomic systems

Nikolenko I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 127–131

Article (Ukrainian)

Linear methods of approximating conjugate functions

Rusetskii Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 131–136

Article (Ukrainian)

Attractive sets not containing cycles

Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 136–142